# SDR FDEA201306121260

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME SKIN FOUND WITH CHIPPED AT BS 1960 LONGERON 40 LEFT.  REPAIRED IAW SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 52.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116
